# SDR NACA2022060300001

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,555 hours, 19,304 cycles
- Engine: Ge CF680C2B6
- Engine time: 3,949 hours, 912 cycles
- System (JASC): 7400 · Ignition System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE DID NOT START ON #2 IGNITOR IN TTPP. TRNSFERRED TO MEL #74-00-01A CAT A. REMOVED AND REPLACED RIGHT ENG #2 IGNITOR PLUG IAW B767 AMM 74-21-02. ACCOMPLISHED IGNITOR PLUG TEST IAW B767 AMM 71-00-00 OPS CHECK GOOD AT THIS TIME. ETOPS GROUND VERIFICATION COMPLIED WITH.
